Previous |  Up |  Next

Article

Title: Differential equations with interface conditions (English)
Author: Schwabik, Štefan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 105
Issue: 4
Year: 1980
Pages: 391-408
.
Category: math
.
idZBL: Zbl 0453.34008
idMR: MR597916
.
Date available: 2009-09-23T09:06:10Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108235
.
Reference: [1] Bryan R. N.: A nonhomogeneous linear differential system with interface conditions.Proc. Am. Math. Soc, 22 (1969), 270-276. Zbl 0201.11002, MR 0241739
Reference: [2] Conti R.: On ordinary differential equation with interface conditions.Jour. of Diff. Eq., 4(1968), 4-11. MR 0218642
Reference: [3] Gonelli A.: Un teorema di esistenza per un problema di tipo interface.Le Matematiche 22, 2(1967), 203-211. MR 0240380
Reference: 14] Krall A. M.: Boundary value problems with interior point boundary conditions.Pacific J. of Math. 29 (1969), 161-166. MR 0245894
Reference: [5] Schwabik Š., Tvrdý M.: Boundary value problems for generalized linear differential equations.Czech. Math. J. 29 (104), (1979), 451-477. MR 0536070
Reference: [6] Schwabik Š., Tvrdý M., Vejvoda O.: Differential and Integral Equations.Boundary value problems and adjoints. Academia, Praha & Reidel, Dordrecht, 1979. MR 0542283
Reference: [7] Stallard F. W.: Differential systems with interface conditions.ORNL Publication No 1876, Oak Ridge, 1955.
Reference: [8] Zettl A.: Ajoint and self-adjoint boundary value problems with interface conditions.SIAM J. Appl. Math., 16 (1968), 851-859. MR 0234049
.

Files

Files Size Format View
CasPestMat_105-1980-4_9.pdf 1.545Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo